... that's a?
Pristiq - Hi was on lexam ( lexapro) for a week and felt like ants crawling under my skin. Doc said?
Added 10 Mar 2014:
Sorry net issues. Doc said to stop and wait 5 days and tomorrow I start Pristiq 50mg. I am a little anxious as am worried I will get same side effects!! I know SSRIs are different to SRNIs so am hoping these work. ( not exactly sure what the difference is to be honest). Anyone in the same boat with positive experiences from the change over.
First let me explain that when first starting an antidepressant, whether SSRI or SNRI, there will most likely be some start up side effects, but these usually resolve in the first week or two. I had mild headache and insomnia when I first started Pristiq. Unless the side effects become too bothersome, try to tough it out until you get passed the initial phase. It can take upwards of a month for the medication to reach max effectiveness. The difference between an SSRI and an SNRI is the SNRI affects two brain chemicals while the SSRI only affects one. Anyway, it is trial and error to find the right med so hang in there until you do.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 1 answer
Posted 16 Mar 2011 • 2 answers
Pristiq - does any one have any info on the way they felt when they change from one anti drepressant
Posted 17 Jun 2011 • 2 answers
Posted 24 Oct 2012 • 1 answer
I was Lexapro for three weeks the first week was horrible felt like a zombie second week I was fine?
Posted 5 Oct 2016 • 0 answers